×

Found 501 Documents (Results 1–100)

100
MathJax

Asymptotic properties of Bayesian-type estimates in the competing risk model under random censoring. (English. Russian original) Zbl 1448.62024

J. Math. Sci., New York 245, No. 3, 341-349 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 47-55 (2018).
MSC:  62B15 62N01 62G20
PDF BibTeX XML Cite
Full Text: DOI

Tensor methods in statistics. 2nd edition, revised and updated reprint of the 1987 original published by Chapman & Hall. (English) Zbl 1407.62021

PDF BibTeX XML Cite

New log-likelihood estimation function. (English) Zbl 1422.62089

Proceedings of the 8th international conference in mathematics and its applications, ICMA-MU 2016, Bangkok, Thailand, December 17–19, 2016. Collection of full papers. Bangkok: Mahidol University, Centre of Excellence in Mathematics (CEM). 69-78 (2016).
MSC:  62F10 62P20
PDF BibTeX XML Cite

Simultaneous statistical inference in dynamic factor models. (English) Zbl 1366.62108

Rojas, Ignacio (ed.) et al., Time series analysis and forecasting. Selected contributions from the international work-conference on time series, ITISE conference, Granada, Spain, July 2015. Cham: Springer (ISBN 978-3-319-28723-2/hbk; 978-3-319-28725-6/ebook). Contributions to Statistics, 27-45 (2016).
PDF BibTeX XML Cite
Full Text: DOI Link

Homogeneity tests for \(2\times 2\) contingency tables. (English) Zbl 1364.62134

Polpo, Adriano (ed.) et al., Interdisciplinary Bayesian statistics. EBEB 2014. Proceedings of the 12th Brazilian meeting on Bayesian statistics, Atibaia, Brazil, March 10–14, 2014. Cham: Springer (ISBN 978-3-319-12453-7/hbk; 978-3-319-12454-4/ebook). Springer Proceedings in Mathematics & Statistics 118, 163-171 (2015).
MSC:  62H17 62F03 62F15
PDF BibTeX XML Cite
Full Text: DOI

The average likelihood ratio for large-scale multiple testing and detecting sparse mixtures. (English) Zbl 1356.62095

Banerjee, M. (ed.) et al., From probability to statistics and back: high-dimensional models and processes. A Festschrift in honor of Jon A. Wellner. Including papers from the conference, Seattle, WA, USA, July 28–31, 2010. Beachwood, OH: IMS, Institute of Mathematical Statistics (ISBN 978-0-940600-83-6). Institute of Mathematical Statistics Collections 9, 317-326 (2013).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The distribution of the maximum likelihood-ratio statistic used for testing a normal sample for three outliers. (English. Russian original) Zbl 06147705

Russ. Math. 56, No. 12, 61-70 (2012); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2012, No. 12, 72-83 (2012).
MSC:  62-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software